RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 5(323), Pages 245–246 (Mi umn84)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the measure of one-way oscillating motions for the Kolmogorov model and its generalization in the $n$-body problem

L. D. Pustyl'nikov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm84

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:5, 1102–1103

Bibliographic databases:

MSC: 70F10, 70F15
Accepted: 19.08.1998

Citation: L. D. Pustyl'nikov, “On the measure of one-way oscillating motions for the Kolmogorov model and its generalization in the $n$-body problem”, Uspekhi Mat. Nauk, 53:5(323) (1998), 245–246; Russian Math. Surveys, 53:5 (1998), 1102–1103

Citation in format AMSBIB
\Bibitem{Pus98}
\by L.~D.~Pustyl'nikov
\paper On the measure of one-way oscillating motions for the Kolmogorov model and its generalization in the $n$-body problem
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 5(323)
\pages 245--246
\mathnet{http://mi.mathnet.ru/umn84}
\crossref{https://doi.org/10.4213/rm84}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691200}
\zmath{https://zbmath.org/?q=an:0957.70013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1102P}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 5
\pages 1102--1103
\crossref{https://doi.org/10.1070/rm1998v053n05ABEH000084}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080477500018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0041177761}


Linking options:
  • http://mi.mathnet.ru/eng/umn84
  • https://doi.org/10.4213/rm84
  • http://mi.mathnet.ru/eng/umn/v53/i5/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Deryabin, MV, “Ideal hydrodynamics on Lie groups”, Physica D-Nonlinear Phenomena, 221:1 (2006), 84  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    2. Andrés Rivera, “Periodic Solutions in the Generalized Sitnikov $(N+1)$-Body Problem”, SIAM J. Appl. Dyn. Syst, 12:3 (2013), 1515  crossref  mathscinet  zmath  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:160
    Full text:62
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019